The Linear Delay Fourth Order Eigen-Value Problems Solved By the Collocation Method
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 152

Research Paper | Mathematics | Iraq | Volume 7 Issue 2, February 2018

The Linear Delay Fourth Order Eigen-Value Problems Solved By the Collocation Method

Eman. A. Abdul-Razzaq, Sinan H. Abd Almjeed, Ahmed E. Abdul-Nabi

The main objective of this paper is to generalize the study of the linear fourth order eigen-value problems to be hold for the linear delay fourth order eigen-value problems, also to find the nontrivial solution of the introduced type of problems by using the collocation method.

Keywords: Eventuality trait, fuzzy eventuality trait, firm casual stringy differential dissimilarity, fuzzy firm casual stringy differential dissimilarity

Edition: Volume 7 Issue 2, February 2018

Pages: 28 - 31

Share this Article

How to Cite this Article?

Eman. A. Abdul-Razzaq, Sinan H. Abd Almjeed, Ahmed E. Abdul-Nabi, "The Linear Delay Fourth Order Eigen-Value Problems Solved By the Collocation Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20179896, Volume 7 Issue 2, February 2018, 28 - 31

Enter Your Email Address




Similar Articles with Keyword 'trait'

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 5, May 2021

Pages: 844 - 848

Exploring the Ways in Which the Golden Ratio can be Derived

Sahil Kumar Singh

Share this Article

Downloads: 146

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 929 - 934

Results for Fuzzy Casual Stringy Differential Dissimilarity

Ahmed E. Abdul-Nabi, Muna D. Salman, Sinan H. Abd Almjeed

Share this Article

Similar Articles with Keyword 'fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 137

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'firm'

Downloads: 98

Case Studies, Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1299 - 1302

Truncated Regression Model and Nonparametric Estimation for Plotting Employees

Muhammad Hafiz, Ari Fitriani

Share this Article

Downloads: 103

Case Studies, Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1303 - 1307

Tobit Censored NonParametric Regression Model in Plotting Employees

Winda Rahma Ningrum, Helmi Agustina Hasibuan, Yulia Fitri

Share this Article

Similar Articles with Keyword 'differential'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article



Top